# SDR CA950828004

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INCONSISTENT STARTS AND UNABLE TO SHUT DOWN ENGINE ON ONE OCCASION. FCU REPLACED, HELICOPTER RETURNED TO SERVICE.
